# SDR CHQA200500135

- Difficulty date: August 2, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N973RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145444
- Aircraft time: 5,851 hours, 6,111 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O 1ST TIME ABORTED T/O AROUND 70KTS FOR A BRAKE OVERHEAT MESSAGE.  RT INBD BRAKE PEGGED AT TOP OF SCALE, ALL OTHERS IN GREEN. ALL INDS IN GREEN BEFORE TAKING RUNWAY.  MX R & R BRAKE TEMP SENSOR. OPS CHK GOOD. 2ND ATTEMPT, ROTATED & RECEIVED A CALL FROM FA NEAR 600 FT WITH A REPORT OF SMOKE.  LEVELED OFF AT 5,000 FT.  FA STATED SMOKE COMING FROM FLOOR NEAR ROW 7.  IT SMELLED FAINTLY OF SMOKE.  CONTINUE FLT. ON FINAL, ABOUT 20 MILES OUT, REPORTED SMOKE AGAIN, HEAVIER IN GALLEY & FLOOR VENT NEAR SEAT 3D, DISSIPATING.  LANDED &  FA SAID IT STOPPED BEFORE LANDING.  GALLEY AREA & BINS SMELLED OF SMOKE AT GATE.  BRAKES NORM TEMP & UNRELATED TO SMOKE. MX COULD NOT DUPLICATE SMOKE ODOR.
